# SDR AALA20140528016

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 44,924 hours, 7,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR LOWER AFT EMER EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR LT NR 1 DOOR LOWER AFT EMER EXIT SIGN. OPERATIONS CHECKED NORMAL.
